# SDR GAIA04153

- Difficulty date: September 10, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- Engine: Pwa JT8D7B
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND CABIN FLOORBEAM IS NOT IAW DWG NR 2902.  REF FASI NR 86793 REMOVED AND REPLACED FLOORBEAM IAW DWG NR 2902 AND SRM 53-10-2, FIG 7.
